# SDR YENA200208

- Difficulty date: March 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 2,741 hours, 1,172 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: L95F50603
- Part serial: 24191
- Condition: Faulty
- Location: Lt Wing Tank
- Part time: 2,741 hours, 1,172 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 91, JFK TO OAK, AIR TURNBACK TO JFK DUE CENTER TANK MODE SEL FAULT.  THE ONLY TANK THAT BURNED FUEL WERE THE LEFT WING TANK.  NO FUEL BURNED FROM CENTER OR RIGHT WING TANK.  FOUND LT TANK TRANSFERRING FUEL TO CENTER TANK.  REMOVED AND REPLACED LT CENTER TANK FUEL PUMP CANNISTER PER MM 28-21-52-401, OPS AND TANK CHECK GOOD.  WHILE REFUELING RECEIVED ECAM FUEL AUTO FEED FAULT.  FOUND FUEL OVERPRESSURE PROTECTOR 96QM FAULTY, OPENED TANK PLATES ACCESS, REPLACED FUEL OVERPRESSURE PROTECTOR PER AMM TASK 28-12-41-401 LEFT WING TANK, INSTALLED TANK PLATES 147AZ, 148AZ AND 550CB PER AMM 57-17-11, LEAK & OPS CHECK OK.
